# SDR FDEA200812095112

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 41,466 hours, 27,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841124
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT STA 770 BL24L SEAT TRACK LOBE CORRODED REMOVED PANEL TO GAIN ACCESS IAW 51-30-2 AND REMOVED CORRODED SEAT TRACK AT STA   760-848; BL 24L IAW SRM 53-10-5.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-5.  TREATED AND PRIMED IAW SRM 51-10-2, AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-5.  INSTALLED FLOOR PANEL IAW SRM 51-30-2.  MAJOR REPAIR RII.
